ArticleHCA healthcare journal of medicine2025
Persistent Lichenoid Reaction and Eruptive Keratoacanthomas Following PD-1 Inhibitor Therapy.
Article in HCA healthcare journal of medicine, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed.
- Article
- Immune checkpoint inhibitor-related eruptive keratoacanthoma.CMAJ : Canadian Medical Association journal = journal de l'Association medicale canadienne · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Immune checkpoint inhibitors, such as nivolumab, have become integral in treating metastatic malignancies by enhancing immune responses against tumors. However, they are associated with immune-related adverse events (irAEs), including cutaneous reactions. We report a case of persistent lichenoid dermatitis during therapy and eruptive keratoacanthomas (KAs) following the cessation of nivolumab. Case Presentation: A 77-year-old Caucasian man presented with a subcutaneous melanoma on the left lateral chest, treated with excision followed by adjuvant nivolumab. Seven weeks into therapy, he developed pruritic erythematous macules, forming patches on his forearms, later spreading to his trunk. Biopsy confirmed lichenoid dermatitis. Treatment with triamcinolone cream 0.1% provided limited relief. Despite completing nivolumab therapy, the rash persisted. Oral prednisone 10 mg daily for 14 days yielded temporary improvement. Nineteen weeks post-therapy, he developed tender nodules on his left lower extremity, diagnosed as KAs via biopsy. Further KAs emerged and were treated and resolved with intralesional 5-fluorouracil. Forty weeks post-therapy, the lichenoid dermatitis remained stable with topical and intermittent oral steroids. The patient opted against additional treatments, such as UV-B therapy, preferring to await spontaneous resolution. Conclusion: This case underscores the need for vigilance in identifying and managing dermatologic irAEs associated with programmed cell death protein 1 inhibitors. Persistent lichenoid dermatitis and eruptive KAs present unique challenges, requiring tailored therapeutic strategies. Further research is essential to optimize management of these adverse events and improve patient outcomes.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.